# SDR AWXA0000066

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE LINE, EMERGENCY LIGHTING.  EMERGENCY EXIT PATH WAY SIGN HAS INOP LIGHTS, AT L-2 DOORWAY.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY, OPS CHECK GOOD.
